# SDR CALA0800134

- Difficulty date: February 13, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 36,681 hours, 19,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Bs 360 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN HAS FRAME CRACKED AT STA 360 BETWEEN STRINGER 8L AND 9L.  TRIMMED OUT CRACKED AREA INSTALLED REPAIR DOUBLERS AND REPLACED CLIP PER ECRA 5310-04706.
